MathSciNet Relay Station
MathSciNet bibliographic data
MR1242095 47D50 (46B28 46L05 47B10)
Mathes, D. Benjamin; Paulsen, Vern I. Operator ideals and operator spaces. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1763–1772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement